Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 30, NWS Melbourne, FL

December 1, 2011

NWS Melbourne, FL issued this small craft advisory at Dec 1, 2011, 4:14 AM EST. It took effect at Dec 1, 2011, 4:00 PM EST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Dec 1, 2011, 4:14 AM EST (09:14 UTC)
In effect from
Dec 1, 2011, 4:00 PM EST
Expired
Dec 5, 2011, 3:32 AM EST
In force
3 days
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

230 
WHUS72 KMLB 010914
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
414 AM EST THU DEC 1 2011

AMZ570-572-575-020900-
/O.NEW.KMLB.SC.Y.0030.111201T2100Z-111204T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
414 AM EST THU DEC 1 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM EST SATURDAY. 

* WINDS OF 20 KNOTS WITH GUSTS OF 25 KNOTS OR HIGHER WILL DEVELOP
  OVER THE WATERS BEYOND 20 MILES FROM THE COAST THIS AFTERNOON.
  SEAS WILL BUILD TO 7 FEET AND GREATER BY TONIGHT AND PERSIST
  INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
151 
WHUS72 KMLB 020027
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
727 PM EST THU DEC 1 2011

AMZ550-552-555-020900-
/O.EXB.KMLB.SC.Y.0030.000000T0000Z-111202T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
727 PM EST THU DEC 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...


* WINDS OF 20 KNOTS WITH GUSTS OF 25 KNOTS OR HIGHER WILL DEVELOP
  OVER THE WATERS WITHIN 20 MILES OF THE COAST. SEAS WILL BUILD TO
  5 TO 7 FEET THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-020900-
/O.CON.KMLB.SC.Y.0030.000000T0000Z-111204T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
727 PM EST THU DEC 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
SATURDAY...


* WINDS OF 20 KNOTS WITH GUSTS OF 25 KNOTS OR HIGHER WILL CONTINUE
  OVER THE WATERS BEYOND 20 MILES FROM THE COAST. SEAS WILL BUILD
  TO 7 FEET AND GREATER THROUGH TONIGHT AND PERSIST INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
663 
WHUS72 KMLB 020836
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
336 AM EST FRI DEC 2 2011

AMZ550-020945-
/O.EXP.KMLB.SC.Y.0030.000000T0000Z-111202T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
336 AM EST FRI DEC 2 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS
MORNING. 

$$

AMZ552-555-022100-
/O.EXT.KMLB.SC.Y.0030.000000T0000Z-111202T2100Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
336 AM EST FRI DEC 2 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS OF 20 KNOTS WITH GUSTS OF 25 KNOTS OR HIGHER WILL OCCUR
  OVER THE WATERS WITHIN 20 MILES OF THE COAST. SEAS OF 5 TO 7
  FEET CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-022100-
/O.CON.KMLB.SC.Y.0030.000000T0000Z-111204T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
336 AM EST FRI DEC 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
SATURDAY. 

* WINDS OF 20 KNOTS WITH GUSTS OF 25 KNOTS OR HIGHER WILL CONTINUE
  OVER THE WATERS BEYOND 20 MILES FROM THE COAST. SEAS 7 FEET AND
  GREATER WILL PERSIST INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
898 
WHUS72 KMLB 022051
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
351 PM EST FRI DEC 2 2011

AMZ550-031200-
/O.EXB.KMLB.SC.Y.0030.111203T1200Z-111205T0000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
351 PM EST FRI DEC 2 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 7 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 7 PM
EST SUNDAY. 

* WINDS OF 15 TO 20 KNOTS WITH GUSTS OF 20 TO 25 KNOTS WILL OCCUR
  OVER THE WATERS WITHIN 20 MILES OF THE COAST. SEAS OF 5 TO 7 FEET
  WILL PERSIST INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-555-570-572-575-031200-
/O.EXT.KMLB.SC.Y.0030.000000T0000Z-111205T0000Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
351 PM EST FRI DEC 2 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST SUNDAY. 

* WINDS OF 20 KNOTS WITH GUSTS OF 25 KNOTS OR HIGHER WILL OCCUR
  OVER THE WATERS WITHIN AND BEYOND 20 MILES OF THE COAST. SEAS OF 5 TO
  7 FEET AND HIGHER CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
915 
WHUS72 KMLB 030226
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
926 PM EST FRI DEC 2 2011

AMZ552-555-570-572-575-031200-
/O.CON.KMLB.SC.Y.0030.000000T0000Z-111205T0000Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
926 PM EST FRI DEC 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...

* WINDS OF 20 KNOTS WITH GUSTS OF 25 KNOTS OR HIGHER WILL OCCUR
  OVER THE WATERS WITHIN AND BEYOND 20 MILES OF THE COAST. SEAS OF
  5 TO 8 FEET AND HIGHER CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-031200-
/O.CON.KMLB.SC.Y.0030.111203T1200Z-111205T0000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
926 PM EST FRI DEC 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO
7 PM EST SUNDAY...

* WINDS OF 15 TO 20 KNOTS WITH GUSTS OF 20 TO 25 KNOTS WILL OCCUR
  OVER THE WATERS WITHIN 20 MILES OF THE COAST. SEAS OF 5 TO 7
  FEET WILL PERSIST INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
195 
WHUS72 KMLB 030844
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
344 AM EST SAT DEC 3 2011

AMZ550-041430-
/O.EXT.KMLB.SC.Y.0030.111203T0900Z-111205T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
344 AM EST SAT DEC 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST MONDAY.

* WINDS OF 15 TO 20 KNOTS WITH GUSTS OF 20 TO 25 KNOTS WILL 
  OCCUR OVER THE WATERS WITHIN 20 MILES OF THE COAST. SEAS OF 5 
  TO 7 FEET WILL PERSIST INTO THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-555-570-572-575-041430-
/O.EXT.KMLB.SC.Y.0030.000000T0000Z-111205T1500Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
344 AM EST SAT DEC 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST MONDAY.

* WINDS OF 20 KNOTS WITH GUSTS OF 25 KNOTS OR HIGHER WILL OCCUR 
  OVER THE WATERS WITHIN AND BEYOND 20 MILES OF THE COAST. SEAS 
  OF 5 TO 8 FEET AND HIGHER CAN BE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
888 
WHUS72 KMLB 040928
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
428 AM EST SUN DEC 4 2011

AMZ570-572-575-051500-
/O.CON.KMLB.SC.Y.0030.000000T0000Z-111205T1500Z/
/O.NEW.KMLB.SW.Y.0011.111205T1500Z-111206T1200Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
428 AM EST SUN DEC 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 AM
MONDAY TO 7 AM TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 10 AM
MONDAY TO 7 AM TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 10 AM MONDAY.

* WINDS OF 15 TO 20 KNOTS WILL OCCUR OVER THE ATLANTIC WATERS
  BEYOND 20 MILES OFFSHORE THE FLORIDA EAST COAST. SEAS OF 6 TO 9
  FEET CAN BE EXPECTED.

* SEAS WILL REMAIN ELEVATED THROUGH MONDAY NIGHT AS WINDS DIMINISH
  TO NEAR 15 KNOTS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ550-552-555-051500-
/O.CON.KMLB.SC.Y.0030.000000T0000Z-111205T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
428 AM EST SUN DEC 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM MONDAY.

* WINDS OF 15 TO 20 KNOTS WILL OCCUR OVER THE ATLANTIC WATERS OUT
  TO 20 MILES OFFSHORE THE FLORIDA EAST COAST. SEAS OF 6 TO 8 FEET
  CAN BE EXPECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

CRISTALDI
627 
WHUS72 KMLB 050832
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
332 AM EST MON DEC 5 2011

AMZ550-552-555-052100-
/O.CAN.KMLB.SC.Y.0030.000000T0000Z-111205T1500Z/
/O.EXB.KMLB.SW.Y.0011.111205T0832Z-111205T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
332 AM EST MON DEC 5 2011

...A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN NOW IN EFFECT
UNTIL 4 PM THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 PM
THIS AFTERNOON.

* WHILE EASTERLY WINDS OF AROUND 15 KNOTS OVER THE ATLANTIC WATERS
  OUT TO 20 MILES WILL SLOWLY DECREASE...SEAS WILL REMAIN IN THE 6
  TO 8 FEET RANGE TODAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ570-572-575-052100-
/O.CAN.KMLB.SC.Y.0030.000000T0000Z-111205T1500Z/
/O.EXT.KMLB.SW.Y.0011.111205T0832Z-111206T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
332 AM EST MON DEC 5 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
4 AM TUESDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL
4 AM TUESDAY.

 * WHILE EASTERLY WINDS OF AROUND 15 KNOTS OVER THE ATLANTIC
   WATERS 20 TO 60 MILES OFFSHORE WILL SLOWLY DECREASE...SEAS WILL
   REMAIN IN THE 6 TO 9 FEET RANGE THROUGH TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

CRISTALDI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 1, 3:21 AM EST, 53 minutes earlier.

Area forecast discussion, Dec 1, 3:21 AM EST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
321 AM EST THU DEC 1 2011

.DISCUSSION...

TODAY/TONIGHT...UPPER RIDGE BUILDS OVER THE SOUTHEAST AND FLORIDA.
SURFACE HIGH PRESSURE UNDERNEATH REMAINS OVER THE SOUTHEAST AND
FLORIDA BUT EXPANDS FURTHER EAST INTO THE ATLANTIC. LATEST IR
SATELLITE LOOP SHOWING MARINE STRATOCU STREAMING PARALLEL TO THE
FLORIDA EAST COAST BUT LATER ON IN THE DAY THE WINDS VEER TO THE
NORTHEAST PUSHING THE MARINE STRATOCU ASHORE CAPE CANAVERAL SOUTH.
THE STRATOCU SHOULD MAKE IT VERY FAR INLAND AS THEY ENCOUNTER A
DRIER AIR MASS WEST OF THE INTERSTATE 95 CORRIDOR.

FRI-MON...OPERATIONAL MED RANGE GUID CONTINUES TO SHOW RIDGING
ALOFT AMPLIFYING FROM THE GULF OF MEXICO UP THE EAST COAST INTO
THE WEEKEND. SURFACE HIGH PRESSURE BUILDING ACROSS THE MID
ATLANTIC COAST DURING THIS PERIOD WILL KEEP A STEADY E-ENE FLOW
WITH SOME BREEZY CONDITIONS EXPECTED DAYTIME FRI-SAT...ESP NEAR
THE EAST COAST. WINDS VEER TOWARD SE ON MONDAY WITH FURTHER
DECREASE AS HIGH ELONGATES EWD OVER THE ATLANTIC. TEMPERATURES ON
A SLOW MODERATING TREND WITH HIGHS IN THE LOWER/MID 70S FRI...THEN
MID/UPPER 70S WITH 80S INLAND SUNDAY AND MONDAY.

EXTENDED...UNSEASONABLY WARM TUE WITH STRENGTHENING SLY FLOW AHEAD
OF APCHG COLD FRONT. CONSIDERABLE HEIGHT FALLS UPSTREAM EARLY TUE
WL PUSH ACROSS THE MS VALLEY. HIGH PRESSURE WL QUICKLY GIVE WAY TO
THE NEXT FRONT AROUND TUE EVENING/ EARLY WED WITH POPS AND PERHAPS
SOME THUNDER DURING PSG OF THE FRONTAL ZONE. BECMG COOLER THROUGH
THE MIDDLE OF NEXT WEEK BEHIND THE FRONT.

&&

.AVIATION...
VFR. SKC INLAND. EXPECTING TEMPO BKN-OVC035-040 ALONG THE COAST CAPE
CANAVERAL SOUTH AS VEERING WINDS START TO PUSH MARINE STRATOCU BACK
TOWARD THE COAST.

&&

.MARINE...
NOAA BUOYS RECORDING NORTHERLY WINDS 12 TO 16 KNOTS AND 3
TO 4 FOOT SEAS COMPRISED OF A 3 FOOT LONG PERIOD SWELL. THE TWO
SCRIPPS BUOYS 4 AND 6 MILES OFF THE BEACH WERE RECORDING 2 TO 3 FOOT
LONG PERIOD SEAS. STILL EXPECTING A NORTHEAST WIND SURGE BY EVENING
WHICH WILL INCREASE WINDS TO 20 TO 25 KNOTS IN THE OFFSHORE WATERS
AND EVENTUALLY BUILD SEAS 6 TO 8 FEET IN THE GULF STREAM.

WEEKEND...WINDS WILL BE SLOW TO ABATE DUE TO ROBUST ONSHORE
GRADIENT FLOW HEADLINES WILL CONTINUE FOR SMALL CRAFT INTO AT
LEAST SATURDAY DUE TO HAZARDOUS WIND/SEAS. GRADIENT FLOW SHOWS
DECREASE DURING SUNDAY AND INTO AS HIGH PRESSURE SLIPS EAST OF THE
AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  69  52  72  55 /  10  10  10  10
MCO  69  52  73  55 /  10   0   0  10
MLB  70  58  73  63 /  10  10  10  10
VRB  71  58  74  63 /  10  10  10  10
LEE  68  49  72  53 /  10   0   0  10
SFB  69  51  74  55 /  10   0   0  10
ORL  69  53  73  57 /  10   0   0  10
FPR  72  58  73  63 /  10  10  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 10 PM EST
     SATURDAY FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA
     BREVARD COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN
     INLET TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM
     VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM-
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM...WIMMER
LONG TERM....PENDERGRAST
Hazardous weather outlook, Nov 30, 4:49 AM EST, 23 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
449 AM EST WED NOV 30 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-301800-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
449 AM EST WED NOV 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.RIP CURRENT IMPACT...
LONG PERIOD SWELLS WILL GENERATE A MODERATE RIP CURRENT RISK
ALONG AREA BEACHES TODAY. THE THREAT WILL BE THE GREATEST BETWEEN
THIS AFTERNOON DUE TO TIDAL EFFECTS. ALWAYS SWIM WITHIN SIGHT OF
A LIFEGUARD AND NEVER SWIM ALONE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
A SURGE OF NORTH WINDS IS FORECAST TO ACCOMPANY A BACKDOOR FRONT
THURSDAY NIGHT AND FRIDAY CAUSING SEAS TO REBUILD ESPECIALLY IN
THE GULF STREAM. PERSISTENT MODERATE NORTHEAST TO EAST WINDS OVER
A LONG FETCH IN THE ATLANTIC WILL PRODUCE BUILDING SEA HEIGHTS
FRIDAY NIGHT THROUGH THE WEEKEND. THIS WILL RESULT IN DETERIORATING
BOATING CONDITIONS ALONG WITH AN INCREASE IN THE RIP CURRENT RISK
AND ROUGH SURF THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WIMMER

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.